# SDR ASAA2016031216074

- Difficulty date: March 12, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C33859
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO NR 4 FLOOR PANEL IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMTS FOUND FLOOR PANEL OUT OF LIMITS IAW SRM 53-60-53-1A-1, FIG 101 FABRICATED NEW FLOOR PANEL IAW SRM 51-40-05-0G-0, FIG 2 TO BE INSTALLED ON WO 1012735 1000-0159, W/O 327788, T/C 45299006.
